B -spline representation of interpolating and smoothing quadratic spline

Jiří Kobza

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1993)

  • Volume: 32, Issue: 1, page 69-79
  • ISSN: 0231-9721

How to cite

top

Kobza, Jiří. "$B$-spline representation of interpolating and smoothing quadratic spline." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 32.1 (1993): 69-79. <http://eudml.org/doc/23579>.

@article{Kobza1993,
author = {Kobza, Jiří},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {B-spline; quadratic splines; algorithms for piecewise polynomial representation},
language = {eng},
number = {1},
pages = {69-79},
publisher = {Palacký University Olomouc},
title = {$B$-spline representation of interpolating and smoothing quadratic spline},
url = {http://eudml.org/doc/23579},
volume = {32},
year = {1993},
}

TY - JOUR
AU - Kobza, Jiří
TI - $B$-spline representation of interpolating and smoothing quadratic spline
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1993
PB - Palacký University Olomouc
VL - 32
IS - 1
SP - 69
EP - 79
LA - eng
KW - B-spline; quadratic splines; algorithms for piecewise polynomial representation
UR - http://eudml.org/doc/23579
ER -

References

top
  1. Boor C. de, A Practical Guide to Splines, Springer Verlag, 1978 Zbl0987.65015MR0507062
  2. Kobza J., On algorithms for parabolic splines, Acta UPO, Fac. Rer. Nat., Math. XXVI, Vol. 88(1987), 169-185 (1987) Zbl0693.65005MR1033338
  3. Kobza J., Some properties of interpolating quadratic spline, Acta UPO, Fac. Rer. Nat., Math. XXIX, Vol. 97(1990), 45-63 (1990) Zbl0748.41006MR1144830
  4. Kobza J., Quadratic spline interpolating derivatives, Acta UPO, Fac. Rer. Nat., Math. XXX, Vol. 100(1991), 219-233 (1991) Zbl0758.41005MR1166439
  5. Kobza J., Quadratic splines smoothing the first derivatives, Appl. of Mathematics 37 (1992), 2, 149-156 (1992) Zbl0757.65006MR1149164
  6. Kobza J., Zápalka D., Natural and smoothing quadratic spline, Appl. of Mathematics 36 (1991), 3, 187-204 (1991) Zbl0731.65006MR1109124

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.